| Model Number |
29000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Unspecified Kidney or Urinary Problem (4503)
| Date of Event |
09/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was found to be functional within the manufacture specifications.
Event or Problem Description
Oem storz medical was informed by medical personnel from treating hospital that a patient was diagnosed with hematoma post eswl treatment and a nephrectomy was performed.No information concerning the patient or their pre and post eswl condition has been forthcoming from the treating physician or facility.The device has been evaluated and no issues were detected.11/28/22 additional information received: eswl treatment on (b)(6) 2022, left vesicoureteric junction, 1 stone 5mm, at energy levels 1.0 - 5.0 for a total of 3000 shocks.Patient admitted (b)(6) 2022 for complaint of loin pain.Ct performed (b)(6) 2022 shows lrft perinephric hematoma.